# SDR IXXA9700033

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 2440 · External Power System
- Part: Resistor
- Condition: Burnt
- Location: External Pwr Sys
- Part time: 73,318 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CREW PREFLIGHT, ODOR OF UNKNOWN ORIGIN WAS NOTED ON FLIGHT DECK WITH EXTERNAL POWER APPLIED.  MAINTENANCE IDENTIFIED THE SOURCE OF ODOR TO BE AN EXTERNAL POWER CIRCUIT RESISTOR FOR THE INDICATION LIGHT.  THE EXTERNAL POWER SYSTEM WAS DEFERRED IAW MEL 24-16, AND THE AIRCRAFT RETURNED TO SERVICE.  S/D - REPLACED RESISTOR R4-19 IAW DACO M/M CHAPTER 20  AND CLEARED THE DEFERRED ITEM.
